Table of Contents Author Guidelines Submit a Manuscript
Discrete Dynamics in Nature and Society
Volume 2017, Article ID 4537450, 13 pages
https://doi.org/10.1155/2017/4537450
Research Article

Chaotic Dynamics and Control of Discrete Ratio-Dependent Predator-Prey System

Department of Mathematics, University of Dhaka, Dhaka 1000, Bangladesh

Correspondence should be addressed to Sarker Md. Sohel Rana; moc.liamg@udhtm.anars

Received 30 March 2017; Revised 8 May 2017; Accepted 15 May 2017; Published 10 July 2017

Academic Editor: Abdelalim Elsadany

Copyright © 2017 Sarker Md. Sohel Rana. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Sarker Md. Sohel Rana, “Chaotic Dynamics and Control of Discrete Ratio-Dependent Predator-Prey System,” Discrete Dynamics in Nature and Society, vol. 2017, Article ID 4537450, 13 pages, 2017. https://doi.org/10.1155/2017/4537450.